Health

Side-effects of depression medication

I was on Prozac for 1.5 years and like you was feeling so much better that I decided to come off of it. Like you I to noticed that within a few months I was becoming more irritable with the kids and my husband. Within a few months of feeling that way I noticed the depression coming back. I have started taking Prozac again just last week and have noticed the irritability is decreasing but the depression is still there. For more visit our website today https://www.くすりエクスプレス.co/.

I know there is no simple answer for the questions you are asking but I think the feelings you are having are a result of perhaps coming off the Prozac to soon (at least that’s what I believe has effected me) It sounds like your husband hasn’t been as supportive as he could be or should be and that’s easy to get pissed at. I wish I had an answer for you, but I just wanted to let you know that my experience has been very similar. I went off Prozac last summer, I had been on it for a year and felt pretty good at the time, for the first six weeks or so I was ok. For more visit our website today www.ベストケンコー.co.

It went downhill from there until about October when I really bottomed out. I saw my therapist whom I hadn’t seen in over a year in September and told her I thought I needed to go back on it again. She was reluctant to do that because she didn’t want me to go through the side affects stage again. She put me on 25mg. of Trazadone to be taken before bed to help me sleep. I was upset with her because I didn’t think she really knew how badly I was doing( which of course she didn’t because of course I didn’t tell her.) I didn’t even fill the prescription for Trazadone.

I really went downhill in October and decided myself to go back on the Prozac at 20mg. a day. I still had enough refills to do that. I saw my therapist again and really told her what was wrong and balled my eyes out and everything. Since I was already on the Prozac she okayed my continuing it. I improved almost immediately. Now my dosage is being increased to 30mg a day. I, too, wonder if I’ll ever be able to go without it.  For more visit ユニドラ.